# SDR 2002UALA01372

- Difficulty date: August 29, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 40,453 hours, 12,067 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT CREASE BEAM WEB UPPER SURFACE HAS CORROSION AROUND LIGHTNING HOLES STATION 964 AND 969.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED DAMAGED WEB.
